Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


cant stand the heat
Nov 13, 2013

my body reacts to heat, hot showers makes me flush red, with a rash, immediate itching and pain, mostly on my back but arms as well, 6 month post shingles, cd4 680 viral not detectable, taking meds, any suggestions

Response from Dr. Henry

Flushing can be triggered by a wide variety of factors. You dont mention which HIV and other meds you are taking, what other medical problems you have, and what you have tried that might provide some relief. Flushing with heating occurs in some patients in general population and has not been a common feature of either HIV infection or particular HIV regimens. A histamine reaction triggered by heat can cause flushing and itching. Antihistamines might be helpful for some patients. Evaluation for hormone abnormalities and for allergies might be useful in some cases as well. I will be interested in hearing some follow-up. KH



Previous
am I really going to pay 25% of my HIV meds with ACA?
Next
Mega Mass 2000 Mass Gainer

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement